# SDR SWAA2021051270446

- Difficulty date: May 8, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 73,980 hours, 43,665 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN FWD ENTRY DOOR DID NOT SEAL PROPERLY UPON TAKEOFF+ DEPARTURE OVERHEAD LIGHT DID NOT ILLUMINATE. AIR RETURNED TO MDW NO; REMOVED AND REPLACED L1 DOOR GUIDE ARM IAW AMM 521121; REPLACED DOOR WARNING SWITCH S1147 IAW 527111 OPS CK GOOD
